Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 249, NWS Charleston, WV

September 14, 2011Greenup County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Sep 14, 2011, 8:37 PM EDT for Greenup County, Kentucky. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2011, 8:37 PM EDT (00:37 UTC)
Expired
Sep 14, 2011, 9:15 PM EDT
In force
38 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Greenup County, KY

The radar

The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 8:55 PM EDTHAIL 13 Nnw Greenup, KY40 MPH WIND IN ADDITION TO THE HAIL
Sep 14, 8:55 PM EDTHAIL 1.753 Nnw Greenup, KYDAMAGE TO CAR WINDSHIELDS
Sep 14, 8:55 PM EDTHAIL 23 Nnw Greenup, KYHEN EGG SIZE HAIL IN LLOYD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WUUS51 KRLX 150037
SVRRLX
KYC089-150115-
/O.NEW.KRLX.SV.W.0249.110915T0037Z-110915T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
837 PM EDT WED SEP 14 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL GREENUP COUNTY IN KENTUCKY...

* UNTIL 915 PM EDT

* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LETITIA...OR 8 MILES SOUTH OF PORTSMOUTH...AND MOVING NORTHEAST AT
  20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
  PORTSMOUTH...SOUTH SHORE AND GRAYS BRANCH.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3868 8304 3872 8304 3873 8303 3873 8297
      3876 8293 3876 8289 3874 8286 3868 8287
      3867 8285 3860 8285 3853 8302 3862 8308
TIME...MOT...LOC 0036Z 237DEG 19KT 3866 8298

$$

26
1 follow-up statement
843 
WWUS51 KRLX 150113
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
913 PM EDT WED SEP 14 2011

KYC089-150123-
/O.EXP.KRLX.SV.W.0249.000000T0000Z-110915T0115Z/
GREENUP KY-
913 PM EDT WED SEP 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GREENUP COUNTY
WILL EXPIRE AT 915 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND NICKEL SIZE 
HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3868 8304 3872 8304 3873 8303 3873 8297
      3876 8293 3876 8289 3874 8286 3868 8287
      3867 8285 3860 8285 3853 8302 3862 8308
TIME...MOT...LOC 0113Z 237DEG 19KT 3877 8277

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 8:35 PM EDT, 2 minutes earlier.

Area forecast discussion, Sep 14, 8:35 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
835 PM EDT WED SEP 14 2011

.SYNOPSIS...
COLD FRONT MOVES THROUGH LATE TONIGHT AND EARLY THURSDAY. MUCH
COOLER AIR MOVES IN DURING THE DAY ON THURSDAY. DRIER AIR AND HIGH
PRESSURE THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
LATEST SURFACE OBSERVATIONS INDICATE A COLD FRONT EXTENDS FROM NEW
ENGLAND TO CENTRAL PA...AND THEN SOUTHWEST ACROSS THE NORTHWEST
COUNTIES OF WEST VIRGINIA THROUGH CENTRAL KY TO AN AREA OF LOW
PRESSURE IN WESTERN KY. A LARGE AREA OF SHOWERS AND THUNDERSTORMS
WAS LOCATED FROM LOWER MI ACROSS INDIANA ACROSS WESTERN KY INTO
ARKANSAS.

FARTHER TO THE EAST...A FEW SHOWERS AND THUNDERSTORMS WERE MOVING
MOVING NORTHEAST ACROSS PORTIONS OF KY...OH AND WV.

THESE STORMS SHOULD CONTINUE TO PUSH NORTHEAST...HOWEVER...I STILL
EXPECT THEM TO WEAKEN AND DISSIPATE BY MIDNIGHT.

MODELS CONTINUE TO INDICATE THE LOW PRESSURE SYSTEM...AND AN
ASSOCIATED UPPER LEVEL FEATURE...WILL PUSH EAST.

REMAINDER OF FORECAST APPEARS TO BE ON TRACK AND ONLY MINOR TWEAKS
WERE MADE.

PREVIOUS DISCUSSION...
NO MAJOR CHANGES TO OUR HOURLY DETERMINISTIC POPS FOR MAIN WAVE
WITH SOME MID AND UPPER LEVEL SUPPORT. STILL KEEP ONLY A SLIGHT
CHANCE OF THUNDER AHEAD OF THE WAVE...EXITING THE MOUNTAIN
COUNTIES BY 12Z THURSDAY. INTRODUCED SOME DRIZZLE OVER THE
MOUNTAINOUS COUNTIES BEFORE THE LOW POST FRONTAL CLOUDS LIFT.

KEEPING OUR POPS MOSTLY AOA NAM AND GFS MOS GUIDANCE FOR LATE
TONIGHT INTO THURSDAY MORNING.  WAS A BIT SLOWER IN LIFTING THE
CLOUDS OVER THE SOUTHERN MOUNTAINS AROUND BKW...NOT UNTIL LATE IN
THE DAY.

FIRST NONDIURNAL TEMPERATURE TRACE I CAN RECALL FOR A WHILE...FOR
THE HOURLY TEMPERATURES ON THURSDAY.  TRIED TO HAVE TEMPERATURES DROP
OVER THE LOWLAND THROUGH 15Z OR 16Z...AND OVER THE MOUNTAINS INTO
THE AFTERNOON.  TRIED TO HAVE TEMPERATURE RECOVER A FEW DEGREES OVER
THE OHIO RIVER COUNTIES FROM 18Z TO 21Z.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
COLD FRONT EAST OF AREA AT START OF PERIOD...WITH MAINLY DRY
WEATHER OVER THE CWA. STILL SOME UNCERTAINTY AS TO HOW MUCH CLOUD
COVER WILL CONTINUE TO LINGER OVER THE HIGHER TERRAIN FRIDAY
MORNING BEFORE CLEARING OUT...AND THIS WILL HAVE AN IMPACT ON
OVERNIGHT LOW TEMPERATURES. FOR NOW HELD ONTO SOME CLOUD COVER
OVER THE HIGHER TERRAIN. IF CLEARING WOULD OCCUR...THIS WOULD ALLOW
FOR TEMPERATURES TO COOL OFF NICELY BEHIND THE FRONT...WITH TEMPS
IN THE 40S ACROSS MUCH OF THE CWA...AND INTO THE MID TO UPPER 30S
ACROSS PARTS OF THE NORTHERN MOUNTAINS. MUCH OF THE CWA WILL
REMAIN DRY ON FRIDAY...BUT A PASSING SHORTWAVE...MAY PRODUCE SOME
SHOWERS OVER EXTREME SOUTHERN ZONES FRIDAY.

HIGH PRESSURE WILL THEN BUILD INTO THE REGION FOR THE WEEKEND WITH
DRIER AIR AND GRADUAL WARMING TEMPERATURES THROUGHOUT THE WEEKEND
AS THE HIGH SHIFTS EAST. A FEW WEAK DISTURBANCES TRAVELING THROUGH
THE FLOW MAY PRODUCE SOME LIGHT SHOWERS THIS WEEKEND...BUT WITH AN
OVERALL LACK OF MOISTURE...DECIDED TO KEEP THE FORECAST DRY FOR
NOW.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL CONTINUE TO REMAIN IN CONTROL OVER THE WEEKEND.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE REGION LATE MONDAY
NIGHT OR TUESDAY...BRINGING UNSETTLED WEATHER BACK TO THE REGION.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
LATEST RADAR DATA SHOWS AN E-W ORIENTED BROKEN LINE OF SHOWER AND
THUNDERSTORMS ACROSS NE KY AND SE OH AS WELL AS PORTIONS OF WV.
IFR CONDITIONS ARE POSSIBLE NEAR THESE STORMS WITH VFR CONDITIONS
ELSEWHERE.

THESE STORMS SHOPULD CONTINUE TO MOVE NORTHEAST THRU 02Z...BEFORE
WEAKENING AND DISSIPATING...WITH THE LOSS OF INSTABILITY.

CEILINGS AT 5 TO 8 THSD FT BKN TO OVC WILL OVERSPREAD OHIO RIVER
COUNTIES BY 06Z...REACHING MOUNTAINOUS COUNTIES BY 09Z. SHOWERS
WITH CEILINGS NEAR 1 THSD FT AND VSBY AOB 3 MILES WILL REACH OHIO
RIVER COUNTIES BY 06Z...THEN INTO THE MOUNTAINOUS COUNTIES BY 12Z.
CEILINGS AOB 1 THSD FT AND VSBY AOB 3 MILES IN LINGERING LIGHT
RAIN AND DRIZZLE IN THE MOUNTAINOUS COUNTIES 15Z TO 18Z. CLOUDS
LIFTING OVER THE OHIO RIVER COUNTIES 15Z TO 18Z TO 2 THSD FT BKN
AND VSBY AOA 5 MILES.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF ARRIVAL OF SHOWERS TONIGHT MAY BE
FASTER. TIMING OF ARRIVAL AND DEPARTURE OF POST FRONTAL/WAVE LOW
STRATUS MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z FRIDAY...
NO SIGNIFICANT IFR WEATHER EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/SL
NEAR TERM...KTB/JSH
SHORT TERM...SL
LONG TERM...SL
AVIATION...JSH
Hazardous weather outlook, Sep 14, 1:54 AM EDT, 18 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
154 AM EDT WED SEP 14 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-150600-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
154 AM EDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 14, 6:20 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
620 PM EDT WED SEP 14 2011

WVZ006-014-015-142300-
CABELL WV-KANAWHA WV-PUTNAM WV-
620 PM EDT WED SEP 14 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CABELL...SOUTHERN
PUTNAM AND WEST CENTRAL KANAWHA COUNTIES...

AT 618 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
NITRO...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR TEAYS VALLEY AROUND 625 PM...WINFIELD AROUND
630 PM...NITRO AROUND 640 PM...ST. ALBANS AROUND 645 PM...CROSS LANES
AROUND 655 PM AND DUNBAR AROUND 700 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
29 AND 53 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3850 8210 3848 8206 3853 8205 3854 8170
      3829 8173 3830 8181 3832 8183 3831 8189
      3833 8192 3831 8194 3832 8205 3837 8205
      3836 8212

26
Special weather statement, Sep 14, 6:45 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT WED SEP 14 2011

OHZ086-087-142330-
GALLIA OH-LAWRENCE OH-
645 PM EDT WED SEP 14 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAWRENCE AND SOUTHERN
GALLIA COUNTIES...

AT 641 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LAKE VESUVIUS...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR WATERLOO AROUND 700 PM AND GAGE AROUND 730
PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3887 8232 3874 8219 3870 8218 3868 8219
      3865 8218 3852 8248 3865 8263

26
Local storm report, Sep 14, 7:13 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
713 PM EDT WED SEP 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             2 W TEAYS VALLEY        38.45N  81.97W
09/14/2011  E0.70 INCH       PUTNAM             WV   PUBLIC

&&

EVENT NUMBER RLX1100865

JSH
Special weather statement, Sep 14, 7:29 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
729 PM EDT WED SEP 14 2011

OHZ086-WVZ007-150015-
GALLIA OH-MASON WV-
729 PM EDT WED SEP 14 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GALLIA AND CENTRAL MASON
COUNTIES...

AT 724 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
GALLIPOLIS...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR GALLOPOLIS FERRY AROUND 735 PM...GALLIPOLIS
AROUND 740 PM...HENDERSON AROUND 750 PM...SOUTHSIDE AROUND 800 PM AND
LEON AROUND 805 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3895 8207 3872 8190 3863 8226 3878 8239

26
Local storm report, Sep 14, 8:01 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
801 PM EDT WED SEP 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             2 N ASHTON              38.65N  82.16W
09/14/2011  M0.88 INCH       MASON              WV   PUBLIC

            HAIL OCCURED IN APPLE GROVE

&&

EVENT NUMBER RLX1100866

TAX
Special weather statement, Sep 14, 8:18 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
818 PM EDT WED SEP 14 2011

KYZ101-150115-
GREENUP KY-
818 PM EDT WED SEP 14 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREENUP COUNTY...

AT 814 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
WEST PORTSMOUTH...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR LETITIA AROUND 830 PM...SOUTH PORTSMOUTH
AROUND 845 PM AND SOUTH SHORE AROUND 850 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3856 8310 3863 8308 3868 8304 3872 8304
      3874 8302 3873 8297 3876 8289 3874 8286
      3868 8287 3867 8285 3862 8285 3850 8316
      3851 8317

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 8:18 PM EDTSpecial Weather StatementRLXGreenup57 min
Sep 14, 8:58 PM EDTSevere Thunderstorm WarningRLXGreenup62 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.